MAUDE Adverse Event Report: COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE FOLEY CATHETER

COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE FOLEY CATHETER
Model Number AA61201002
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the information received from an end user, a nurse had inserted the catheter into the bladder of the patient.The balloon had been inflated with 8 ml saline solution.Few minutes after, the balloon had burst.The balloon appeared to be complete, after the catheter was removed and inspected, so no particles of the balloon remained in the bladder or in the urethra.The patient was not harmed, so a new catheter had been inserted.

Brand Name
SILIC FOLEY CATH 5/15ML /5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6054151
Report Number9610711-2016-00027
Device Sequence Number1420406
Product Code EZL
UDI-Device Identifier03600040127735
UDI-Public03600040127735
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberAA61201002
Device Catalogue NumberAA61201002
Device Lot Number5093101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2016
Initial Report FDA Received Date10/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR